Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 56, No. 4, pp. 389-408 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On the Hyperbolic Dirichlet to Neumann Functional

Fernando Cardoso and Claudio Cuevas

Departamento de Matemática, Universidade Federal de Pernambuco,
Recife-PE., 50.540-740 - BRAZIL
E-mail: fernando@dmat.ufpe.br
Departamento de Matemática, Universidad de la Fronteira,
Temuco 54-D - Temuco - CHILE
E-mail: cch@epu.dmat.ufro.cl

Abstract: We prove the injectivity of the linearization of the hyperbolic Dirichlet to Neumann functional associated to metrics near the euclidean one in a ``small'' bounded domain of $\R^3$, under some suitable transversality and geometric conditions.

Keywords: Dirichlet to Neumann Functional; transversality condition; metric.

Classification (MSC2000): 35L20, 58G20.

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 1999 Sociedade Portuguesa de Matemática
© 1999–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition